Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Taking Clomid and progesterone. No periods. Should I use Provera?

Hi, I am 38 year old female, trying to conceive for a second kid. Last month I was on 50 mg clomid for 5 days and the Progesterone test on Day 21 came back no ovulation with 0.7 . I didn t get periods immediately. Doctor prescribed provera for 10 days. 12th day I got my period. Again this month I took 100 mg clomid for 5 days. Day 21 Progesterone test results showed 2.1 No Ovuation . I am not getting periods again. Is it okay to use Provera again? I am worried whether there are chances to get pregnant again?
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
A negative day 21 progesterone test is indicative of no ovulation and thus no fertilisation. The delay in your periods is likely to be due to hormonal imbalance. You can again take provera after consulting with your gynecologist.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor